MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number M0068312321
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact age of the patient is unknown.However, it was reported the patient was over 18 years.(b)(4).The complainant indicated that the device is disposed, and is not expected to be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this manufacturer report pertains to the second of two devices used during the procedure.It was reported to boston scientific corporation that two capio packaged, pc devices were used during a sacrospinous ligament fixation performed on (b)(6) 2020 to treat prolapse.According to the complainant, during the procedure, the physician had a difficulty loading the suture into the carrier.Once the suture was loaded and the device was deployed on the patient's right side, the dart detached from the suture, but remained loose in the capio device.The dart did not fall off into the patient.A second device was opened, but the same issue occurred.The procedure was completed with another capio packaged, pc device.There were no patient complications reported as a result of the event.

Brand Name
CAPIO
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10858608
Report Number3005099803-2020-05289
Device Sequence Number19573845
Product Code GCJ
UDI-Device Identifier08714729257622
UDI-Public08714729257622
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K973415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2021
Device Model NumberM0068312321
Device Catalogue Number831-232
Device Lot Number0022451385
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1